# SDR AALA20130313035

- Difficulty date: March 13, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N7539A
- Make and model: Doug DC-9-82
- Aircraft serial: 49993
- Aircraft time: 64,379 hours, 33,685 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 1510 CANT FRAME CRACKED AT LOWER RIGHT TAIL CONE ALIGNMENT PIN.  INSTALLED DOUBLER PER SRM 53-01-00.
